Send a Message
to someguy24

Comments

11

Joined

Mar 1, 2010

someguy24 Profile

Recent Posts

Weight Training

Bicep Tendonitis

I was training my biceps one day. A day later, I made the mistake of carrying a new computer CPU all the way from the shop to my place (10-15 mins walk). Now the front of my shoulder is in pain. There is a popping sound when i lift this arm. I discovered that area is part of the bicep long head and it is inflamed. However, the pain now extends to the side of my shoulder(probably deltoid or rotator cuff), collarbone, and trapezius muscle. I feel a tightness along the trapezius muscle as well. I know that the bicep long head is inflamed, what I don't understand is the pain in the other sides of the shoulder, collarbone, and traps.  (Aug 15, 2010 | post #1)

What is the minimum amount of time that the withdrawal ef...

I find that withdrawal symptoms change. The first 3 days I had extreme nausea, extreme dizziness, muscle spasms, diarrhea, jaw pain, tooth pain. The 4th day the nausea and diarrhea was gone, however, the muscle spasms and toothache were still occurring. I also started getting mild headaches after day 4. I am currently taking 200 mg of 5 HTP/day. I am on day 5. The only thing i have left is the occasional muscle spasm and brain zaps.  (Aug 5, 2010 | post #7)

What to use during withdrawal

I am completely off Effexor though. The first 3 days were hell. Now I just get mild dizziness and muscles spasms here and there.  (Aug 4, 2010 | post #3)

What to use during withdrawal

I heard the following are good to use as soon as you stop Effexor as it minimizes the withdrawal symptoms: -5 HTP -St John's Wort -Tyrosine However, which is the best and how much must be taken?  (Aug 4, 2010 | post #1)

What is the minimum amount of time that the withdrawal ef...

I decreased my dose by 37.5 mg/month. I have been off of it 3 days and counting. I experience nausea, diarrhea, muscle spasms, pain in my jaws, chest pains. I wanna know how long will this usually last. In other words, how long before I can function again?  (Aug 3, 2010 | post #1)

Have been using Effexor XR for 3 years, here is my experi...

I started Effexor XR, 37.5 mg/day, on January 2007. I was 18 at the time. I had severe OCD, depression, and other general anxieties. The first 2 months I was a zombie. I could barely walk straight. I was nauseated all the time as well as tired. After a year of using Effexor, I started gaining weight due to it. I had brain zaps as well. My resting heart rate went up to 130 BPM. After 2 years of using Effexor XR, I started to notice myself losing hair. Not only was my hair thinning, my hairline started receding as well. I also felt some stinging sensations on my scalp. I asked about 3 doctors if Effexor XR can cause hairloss. They all said absolutely not. I asked several pharmacists and dermatologists. They said any antidepressant can cause hairloss, it just depends on the person and dose. I've researched university studies and peer reviewed articles concerning this problem. It was confirmed that Effexor XR affects hormones and may cause hair loss. They made a study that when they stopped giving Patient X(a woman) Effexor XR, her hair grew back. For the first time in my life, I started having panic attacks too. My suicidal thoughts increased as well. I couldn't feel any emotions except fear and anger. I was becoming less human everyday. On March 2010 I decided to start reducing my dose. My dose at the time was 225 mg/day. Every month that I reduced the dose by 37.5mg, my hairloss seemed to have improved. I took pictures of my scalp every month when I decreased the dose. Every month there was less baldness and hair thickness seemed to increase. The burning sensation in my scalp, hair thinning, actual hairloss, and high Effexor XR dose couldn't just be coincidence. Apparently, antidepressants affect your hormones, and hormones control hair growth. From what I've read, there are two main causes of hairloss. The first is how sensitive your hair follicles are to DHT. This causes hair to thin until nothing grows back. The second is more common with women and is more related to hormones other than DHT. I am not sure which hormones Effexor affects. As of today, I am off Effexor XR for two days and counting. The only side effect I'm experiencing is extreme dizziness and sleepiness. I also find it hard to focus. However, I just finished my finals at school so its the perfect time to withdraw for me. If anyone has had a similar experience to mine, do not be alarmed as it is normal for Effexor XR to cause these things. Not to be paranoid or anything, but doctors and pharmaceutical companies don't list ALL the possible side effects a pill might have. They only list the most common ones. The irony of antidepressants is that they CAN make you more depressed. You do have to remember that North America is supported by capitalism. First, the media indirectly tells you that you are inadequate. They do this subtly through advertising, shows, etc. As a result, you end up buying this shirt or that perfume to be more attractive and adequate. If that doesn't work, you slowly go into depression. You end up buying pills. Now these pills start making you lose hair and lose libido. You end up buying hair growth pills and sexual enhancement pills. You still have low self esteem. Now that you are losing hair,etc, it only gets worse. Then you spend thousands on therapy. Then people start getting plastic surgery, etc. It is a vicious cycle. The main cause of your depression is what you must focus on solving. Effexor did help me when I was extremely unstable in 2007. However, I do not recommend going for pills unless you have no choice. If you do have to, just go for it for a small period of time, fix the mental problems you have as fast as possible(easier said than done), then get off them.You will come to realize that Effexor will cause more problems in the long run rather than solve them.  (Aug 2, 2010 | post #1)

Side effects for young people

anyone have sexual problems? I am completely numb during sex, can't feel anything at all. I cannot climax and eventually lose my erection and can't regain it within the session.  (Apr 10, 2010 | post #10)

Effexor XR and Hair Loss

Anyone experienced hair loss from using effexor?  (Mar 21, 2010 | post #1)

Effexor XR tapering and side effects

I have been on 225 mg for 9 months. When I started experiencing hair loss, very rapid heartrate and chest pain, i asked the doctor to decrease the daily dose to 187.5 mg. However, i have severe depression and crying spells recently, although ive experienced this with every dose. My questions are: 1. is hair loss a side effect of Effexor XR? 2. should i continue tapering the dose even if i experience depression?  (Mar 8, 2010 | post #1)

Side effects for young people

what dose of effexor were you on?  (Mar 3, 2010 | post #3)

Side effects for young people

I am currently 22 years old. I started Effexor XR 3 years ago. I began with 37.5 mg and am now taking 225 mg. After 9 months of being on 225 mg, I am starting to notice some side effects. I have chest pain, migraines, my resting heartbeat is higher than 100 BPM, fatigue, and muscle weakness. The latest and weirdest side effect is hair loss. My hair is getting thinner and I am noticing a gradual hairloss. My questions are: is this a side effect from Effexor? If I lower my dose, will it grow back?  (Mar 1, 2010 | post #1)